# SDR DALA2022103107051

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 76,280 hours, 10,054 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 DOOR 2 L ARMING LEVER DIFFICULT TO ARM / DISARM. CORRECTIVE ACTION: FOUND DEBRIS IN FLOOR FITTINGS, FOD REMOVED. (9437916)
